MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CQ2015A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 03/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.Device evaluation: lens was returned in liquid, in lens vial.Visual inspection of the lens found the lens cut in two pieces and the optic torn.Claim# (b)(4).
 
Event or Problem Description
A cq2015a collamer three piece lens,+22.5 diopter, was returned cut in two pieces.Reporter stated that the wrong lens was open and was not sure if there was any patient contact.
 
Additional Manufacturer Narrative
The reporter indicated that cq2015a collamer three piece lens, +22.5 diopter, was inserted into the patient's eye on (b)(6) 2017.The reporter indicated the reason for lens return is "wrong lens opened for sulcus" and that there was no injury to the patient.(b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key6564629
Report Number2023826-2017-00800
Device Sequence Number16176520
Product Code HQL
UDI-Device Identifier00841542102032
UDI-Public(01)00841542102032(17)180131
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/31/2018
Device Model NumberCQ2015A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/12/2017
Supplement Date Received by Manufacturer09/01/2017
Initial Report FDA Received Date05/12/2017
Supplement Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR